Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Vol. 11 (2014) open journal systems 

Probability Surveys publishes survey articles in theoretical and applied probability. The style of articles may range from reviews of recent research to graduate textbook exposition. Articles may be broad or narrow in scope. The essential requirements are a well specified topic and target audience, together with clear exposition.

Probability Surveys is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

 articles  
 Integrable probability: From representation theory to Macdonald processes   Abstract | PDF
 
  Alexei Borodin and Leonid Petrov
 Pages: 1-58




Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787


Open Access Research